# SDR CALA2016042700257

- Difficulty date: April 27, 2016
- Submitted: April 27, 2016
- Operation: Air carrier
- Aircraft: N17126
- Make and model: Boeing 757224
- Aircraft serial: 27566
- Aircraft time: 68,376 hours, 17,512 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LAVATORY SMOKE INDICATION CAME ON AT APPROX 30,000''.  NO SMOKE, APPEARED IN EITHER, AFT LAVATORY INDICATION WENT AWAY AT 10,000".  NO SMOKE EVER APPEARED.  QRH PROCEDURE WAS PILOT AWARENESS ONLY.  IAW FIM 26-14-00-815 AFT LAVATORY SMOKE DETECTOR SYS TESTED NORMAL.
